# SDR 99ZZZX3492

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3808F
- Make and model: Grtlks 2T1A2
- Aircraft serial: 0776
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING STABILIZER BRACE WIRES AND FINE BRACE WIRES, THE HORIZONTAL STABILIZER SPARS WERE FOUND CRACKED AT THE INTERCONNECT FITTINGS.  THERE IS NO REQUIREMENT TO DISSASEMBLE THE STABILIZER TO INSPECT THE SPARS AND THE PRE-FLIGHT WILL NOT DETECT ANY MOVEMENT BECAUSE OF THE TENSION OF THE SUPPORT WIRES.  POSSIBLE CAUSE OF THESE FAILURES IS WHEN EXCESSIVE LOADS ARE PLACED ON THE EMPENNAGE ASSEMBLY.
